Due to the COVID 19 epidemic, orders may be processed with a slight delay

Search

In Stock

Anadin Original x16caps

2,450.00

Compare

What your medicine is and what it is used for

Each tablet contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur.

Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.

Your medicine is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Reviews

There are no reviews yet.

Write a review

Your email address will not be published. Required fields are marked *

Back to Top
Product has been added to your cart